# SDR AALA20090624TUL05

- Difficulty date: June 8, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N420AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49332
- Aircraft time: 66,452 hours, 35,119 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: 993653597
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBFLOOR UNDER SEAT TRACK NR 6.  INSTALLED DOUBLER ON SUBFLOOR PER AARD 53-20-00-16.
